A geometric form of the axiom of choice

J. Bell; David Fremlin

Fundamenta Mathematicae (1972)

  • Volume: 77, Issue: 2, page 167-170
  • ISSN: 0016-2736

How to cite


Bell, J., and Fremlin, David. "A geometric form of the axiom of choice." Fundamenta Mathematicae 77.2 (1972): 167-170. <http://eudml.org/doc/214484>.

author = {Bell, J., Fremlin, David},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {167-170},
title = {A geometric form of the axiom of choice},
url = {http://eudml.org/doc/214484},
volume = {77},
year = {1972},

AU - Bell, J.
AU - Fremlin, David
TI - A geometric form of the axiom of choice
JO - Fundamenta Mathematicae
PY - 1972
VL - 77
IS - 2
SP - 167
EP - 170
LA - eng
UR - http://eudml.org/doc/214484
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.